Alert archive / Illinois / Tornado Warnings in 2009
Tornado Warning 5, NWS Chicago, IL
NWS Chicago, IL issued this tornado warning at Jun 19, 2009, 8:55 AM CDT for Kane County, McHenry County, Illinois. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2009, 8:55 AM CDT (13:55 UTC)
- Expired
- Jun 19, 2009, 9:17 AM CDT
- In force
- 22 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
Counties Kane County, IL, McHenry County, IL
The radar
The Chicago radar (KLOT), 70 km from the middle of the area, began a volume at 13:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 9:08 AM CDT | HAIL 1 | Crystal Lake, IL | AT ROUTE 176 AND ROUTE 14 |
| Jun 19, 9:15 AM CDT | FUNNEL CLOUD | 1 S Lake In The Hills, IL | FUNNEL CLOUD REPORTED NEAR LAKEWOOD AND ALGONQUIN RD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 7:14 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 1.9 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2575 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 1.9
- Supercell composite
- 10.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KLOT 191355 TORLOT ILC089-111-191430- /O.NEW.KLOT.TO.W.0005.090619T1355Z-090619T1430Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 855 AM CDT FRI JUN 19 2009 THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A * TORNADO WARNING FOR... NORTHERN KANE COUNTY IN NORTHEAST ILLINOIS... SOUTHERN MCHENRY COUNTY IN NORTHEAST ILLINOIS... * UNTIL 930 AM CDT... * AT 852 AM...NATIONAL WEATHER SERVICE RADAR INDICATED STRONG ROTATION IN A SEVERE THUNDERSTORM 8 MILES WEST OF HUNTLEY...MOVING EAST AT 25 MPH. * THE TORNADO WILL BE NEAR... HUNTLEY BY 910 AM... LAKEWOOD BY 915 AM... GILBERTS BY 920 AM... ALGONQUIN...LAKE IN THE HILLS BY 925 AM... OAKWOOD HILLS...AND WEST DUNDEE BY 930 AM... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW IF NO BASEMENT IS AVAILABLE...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 4227 8823 4205 8829 4212 8859 4224 8861 TIME...MOT...LOC 1354Z 273DEG 21KT 4219 8856 $$ HALBACH
2 follow-up statements
000 WWUS53 KLOT 191406 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 906 AM CDT FRI JUN 19 2009 ILC089-111-191430- /O.CON.KLOT.TO.W.0005.000000T0000Z-090619T1430Z/ MCHENRY IL-KANE IL- 906 AM CDT FRI JUN 19 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 AM CDT FOR NORTHEASTERN KANE AND SOUTH CENTRAL MCHENRY COUNTIES... AT 906 AM...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LAKE IN THE HILLS...MOVING EAST AT 15 MPH. THE TORNADO WILL BE NEAR... LAKE IN THE HILLS BY 915 AM... ALGONQUIN...AND SLEEPY HOLLOW BY 920 AM... CARY...WEST DUNDEE...AND 6 MILES SOUTH OF OAKWOOD HILLS BY 925 AM... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. LAT...LON 4211 8853 4223 8846 4227 8823 4205 8829 TIME...MOT...LOC 1406Z 285DEG 14KT 4218 8837 $$ HALBACH
000 WWUS53 KLOT 191417 SVSLOT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 917 AM CDT FRI JUN 19 2009 ILC089-111-191425- /O.CAN.KLOT.TO.W.0005.000000T0000Z-090619T1430Z/ MCHENRY IL-KANE IL- 917 AM CDT FRI JUN 19 2009 ...THE TORNADO WARNING FOR NORTHEASTERN KANE AND SOUTH CENTRAL MCHENRY COUNTIES IS CANCELLED... THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER APPEARS TO MAINTAIN A TORNADO WEATHER THREAT. A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN MCHENRY COUNTY UNTIL 930 AM CDT. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 PM FRIDAY AFTERNOON FOR NORTHEASTERN ILLINOIS. LAT...LON 4211 8853 4223 8846 4227 8823 4205 8829 TIME...MOT...LOC 1415Z 285DEG 14KT 4217 8833 $$ HALBACH
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this tornado warning went out at Jun 19, 7:06 AM CDT, 1 hour 49 minutes earlier.
Area forecast discussion, Jun 19, 7:06 AM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 706 AM CDT FRI JUN 19 2009 .DISCUSSION... 324 AM CDT ONGOING CONVECTION OCCURRING AS NOSE OF LOW LEVEL JET RIDES OVER WARM FRONT WHICH WAS FROM DBQ TO MDW AS OF 08Z. EXTREMELY MOIST AND UNSTABLE AIRMASS SOUTH OF THE WARM FRONT WITH DEW POINTS IN THE MID 70S AND CAPES OVER 4000 EVEN AT THIS HOUR. AREA IS FAIRLY WELL CAPPED SOUTH OF WARM FRONT. THUS MAIN FOCUS FOR THIS MORNING WILL BE FAR NE IL INTO NW IN. EXPECT CONVECTION TO MOVE OFF AND WEAKEN DIURNALLY THIS MORNING. THINNING CLOUDS SHOULD ALLOW GOOD HEATING THIS AFTERNOON AS SHORT WAVE APPROACHES FROM THE PLAINS. DEPENDING ON CLOUD COVER FROM THIS MORNINGS MCS...COULD SEE TEMPERATURES IN THE LOWER 90S SOUTH OF WARM FRONT...WITH THE EXCEPTION BEING NEAR THE WI STATE LINE WHERE RAIN HAS BEEN FALLING AND MORE RECOVERY WILL BE NEEDED. EXPECT STRONG TO SEVERE STORMS AGAIN THIS AFTERNOON INTO THIS EVENING. SHORT WAVE TO MOVE OUT OF THE PLAINS INTO NORTHERN IL BY EVENING. DEW POINTS WILL CONTINUE TO POOL IN MID 70S ALONG WARM FRONT AND CAPE VALUES COULD EXCEED 4000-5000 J/KG AGAIN. 0-6KM BULK SHEAR WILL ALSO BE SUFFICIENT FOR ORGANIZED SEVERE STORMS. WITH PRECIPITABLE WATER VALUES OF AROUND 2 INCHES...FLASH FLOODING WILL ALSO BE A CONCERN. SHOULD SEE SUBSIDENCE IN WAKE OF SHORT WAVE AND CLEARING BY SATURDAY MORNING. MODELS THEN BRING WARM FRONT BACK NORTH SATURDAY NIGHT AND SUNDAY UNDER BUILDING UPPER RIDGE. GFS SEEMS THE MOST AGGRESSIVE IN BRINGING CONVECTION INTO THE AREA. ECMWF KEEPS LOW LEVEL JET MORE FOCUSED FROM KS TO IA INTO MN WITH 850 RIDGE ACROSS IL. WILL INTRODUCE SLIGHT CHANCE POPS BUT NOT MUCH CONFIDENCE IN CONVECTION SPREADING THIS FAR EAST. SHARP RIDGE BUILDS MONDAY AND TUESDAY. THIS SHOULD SUFFICIENTLY CAP THINGS AND THUS HAVE REMOVED SLIGHT CHANCE POPS. NAM AND ECMWF BRING 850 TEMPERATURES UP TO 20-22C...ALTHOUGH GFS NOT QUITE AS WARM. COULD SEE SUMMER LIKE TEMPERATURES AROUND 90 INTO MID WEEK. MEDIUM RANGE MODELS BRING SHORT WAVE ACROSS SOUTHERN CANADA AND FAR NORTHERN US WED OR THU NEXT WEEK. THIS MAY PUSH A SURFACE FRONT DOWN TOWARDS NORTHERN IL AND BRING THE NEXT CHANCE OF THUNDERSTORMS. BUT WILL NOT MAKE ANY CHANGES TO EXTENDED AT THIS TIME. ALLSOPP && .AVIATION... 1200 UTC TAFS...MAIN CONCERN FOR THE TERMINALS IS THUNDERSTORM DEVELOPMENT THROUGHOUT THE FORECAST PERIOD. WAVE OF THUNDERSTORMS THAT MOVED ACROSS THE TERMINALS LATE LAST NIGHT AND EARLY THIS MORNING HAVE SINCE DISSIPATED. THE MAIN WAVE OF STORMS THAT MOVED INTO THE AREA PRODUCED AN OUTFLOW BOUNDARY WHICH CURRENTLY STRETCHES ACROSS PORTIONS OF NORTH CENTRAL ILLINOIS. THIS BOUNDARY MAY SERVE AS AN AREA OF FOCUS FOR CONTINUED SHOWER DEVELOP THIS MORNING. WITH A FAIR AMOUNT OF INSTABILITY PRESENT THIS MORNING...IT WOULD NOT BE OUT OF THE QUESTION FOR SOME SCATTERED THUNDER TO ACCOMPANY SOME OF THE SHOWERS...BUT NOTHING PREVAILING. CEILINGS HAVE BEEN SHOWING UPWARD TRENDS OVER THE PAST HOUR...BUT THERE STILL REMAINS SOME SCATTERED IFR CEILINGS WITH SOME OF THE HEAVIER SHOWERS. THESE CEILINGS WILL CONTINUE TO IMPROVE TO VFR CEILINGS AS RAIN EXITS AND WINDS SHIFT TO MORE OF A SOUTHERLY DIRECTION. WITH MUCH OF THE AREA REMAINING IN A WARM AND MOIST AIR MASS...AND THE ATMOSPHERE ONCE AGAIN BECOMING CONVECTIVELY UNSTABLE...A REDEVELOPMENT OF THUNDERSTORMS WILL OCCUR BY EARLY AFTERNOON. THESE SHOULD REMAIN MORE SCATTERED THROUGH THE AFTERNOON. THUNDERSTORMS SHOULD BECOME MORE WIDESPREAD LATER THIS EVENING AS AN AREA OF LOW PRESSURE...ASSOCIATED WITH A MID LEVEL WAVE...MOVES THROUGH THE REGION AND DRAGS A COLD FRONT ACROSS THE AREA. ONCE THIS MOVES THROUGH...SHOWERS AND THUNDERSTORMS SHOULD QUICKLY COME TO AN END TONIGHT...WITH CLOUD COVER ALSO SCATTERING OUT. THE OUTFLOW BOUNDARY LEFT BEHIND FROM THE CLUSTER OF STORMS HAVE HELPED KEEP WINDS MORE OUT OF THE EAST THIS MORNING. THINKING IS THAT WINDS WILL CONTINUE TO VEER TO THE SOUTH AND EVENTUALLY SOUTHWEST THROUGH THE DAY AS OVERALL SYNOPTIC FLOW TAKES OVER. WINDS HAVE ALREADY BEGIN TO INCREASE THIS MORNING AND WILL CONTINUE TO INCREASE WITH DECENT PRESSURE GRADIENT ACROSS THE REGION AND DAYTIME MIXING. RODRIGUEZ && .MARINE... 212 AM CDT MAIN THREAT OVER THE LAKE OVER THE NEXT FEW DAYS REMAINS THE CHANCES FOR THUNDERSTORMS WITH STRONG WIND. LINE OF STORMS THIS MORNING WILL CONTINUE TO ADVANCE SOUTH ALONG THE LAKE AND THEN CLEAR OUT LATER IN THE MORNING. ANOTHER ROUND OF STRONG THUNDERSTORMS ARE ANTICIPATED TO DEVELOP FRIDAY AFTERNOON AND ROLL ACROSS THE LAKE. AN AREA OF LOW PRESSURE WILL MOVE ACROSS THE LAKE FRIDAY INTO FRIDAY NIGHT AND DROP A COLD FRONT DOWN THE LAKE. HIGH PRESSURE IS THEN EXPECTED TO SET UP ACROSS THE LAKE THROUGH THE REST OF THE WEEKEND INTO EARLY NEXT WEEK KEEPING WINDS AND WAVES DOWN. HALBACH && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. &&
Hazardous weather outlook, Jun 19, 4:07 AM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 407 AM CDT FRI JUN 19 2009 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 200915- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 407 AM CDT FRI JUN 19 2009 /507 AM EDT FRI JUN 19 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS...WHICH MAY PRODUCE: DAMAGING WINDS IN EXCESS OF 60 MPH. HEAVY RAIN WHICH COULD CAUSE FLASH FLOODING. LIGHTNING. HAIL TO 1 1/2 INCHES IN DIAMETER IS ALSO POSSIBLE. AREAS AFFECTED AND TIMING: NORTHERN ILLINOIS AND NORTHWEST INDIANA EARLY THIS MORNING AND AGAIN FROM MID AFTERNOON THROUGH THIS EVENING. DISCUSSION: STRONG STORMS WITH HEAVY RAINFALL EARLY THIS MORNING WILL BE DIMINISHING AND MOVING EAST OF THE AREA BY MID MORNING. BY MID AFTERNOON THE ATMOSPHERE WILL BECOME VERY WARM...MOIST AND UNSTABLE AHEAD OF AN APPROACHING COLD FRONT. MID AND UPPER LEVEL WINDS WILL BE SUFFICIENT TO PRODUCE ORGANIZED SEVERE STORMS. THE MAIN THREATS WILL BE HEAVY RAINFALL AND DAMAGING WINDS. WARM AIR ALOFT WILL LIMIT THE HAIL THREAT EXCEPT IN THE STRONGEST STORMS. WITH THE WARM FRONT LIFTING WELL NORTH OF ILLINOIS...THERE WILL NOT LIKELY BE SUFFICIENT LOW LEVEL WIND SHEAR TO SUPPORT SIGNIFICANT TORNADOES...HOWEVER AN ISOLATED TORNADO MAY BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A SLIGHT CHANCE OF A THUNDERSTORM LATE SATURDAY NIGHT OR SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED...MAINLY LATE THIS AFTERNOON AND THIS EVENING. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ740>745-200915- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 407 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY...MAINLY FROM MID AFTERNOON THROUGH EVENING. SOME STORMS MAY PRODUCE WIND GUSTS OVER 34 KNOTS...LARGE HAIL...AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-200915- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TOW RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 407 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE LIKELY...MAINLY FROM MID AFTERNOON THROUGH EVENING OVER THE SOUTH HALF OF THE LAKE. SOME STORMS MAY PRODUCE WIND GUSTS OVER 34 KNOTS...LARGE HAIL...AND DANGEROUS LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO WEBPAGE: WEATHER.GOV/CHICAGO ALLSOPP
In the hours before
Local storm report, Jun 19, 8:07 AM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
807 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM HAIL ROCKFORD 42.27N 89.06W
06/19/2009 M1.00 INCH WINNEBAGO IL TRAINED SPOTTER
100 S. GARDINER AVE. IN CENTRAL ROCKFORD.
&&
CMLocal storm report, Jun 19, 8:08 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
808 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM HAIL ROCKFORD 42.27N 89.06W
06/19/2009 M1.50 INCH WINNEBAGO IL TRAINED SPOTTER
100 S. GARDINER AVE. IN CENTRAL ROCKFORD.
&&
NMARSILILocal storm report, Jun 19, 8:13 AM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
813 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 AM HAIL ROCKFORD 42.27N 89.06W
06/19/2009 M1.50 INCH WINNEBAGO IL TRAINED SPOTTER
EAST SIDE OF ROCKFORD ABOUT 7 MILES NORTH NORTHEAST OF
ROCKFORD AIRPORT.
&&
NMARSILILocal storm report, Jun 19, 8:29 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
829 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 AM HAIL BELVIDERE 42.25N 88.85W
06/19/2009 M1.75 INCH BOONE IL TRAINED SPOTTER
FIFTH AVENUE AND SIXTH STREET.
&&
NMARSILILocal storm report, Jun 19, 8:44 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
844 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM HAIL MARENGO 42.25N 88.60W
06/19/2009 M0.88 INCH MCHENRY IL TRAINED SPOTTER
&&
RODRIGUEZLocal storm report, Jun 19, 8:47 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
847 AM CDT FRI JUN 19 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0841 AM HAIL MARENGO 42.25N 88.60W
06/19/2009 M1.50 INCH MCHENRY IL EMERGENCY MNGR
REPORT RELAYED TO THE NWS BY DUPAGE EOC.
&&
NMARSILIThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:13 AM CDT | Special Marine Warning | LOT | 2 hr | |
| Jun 19, 1:27 AM CDT | Severe Thunderstorm Warning | LOT | Boone, Lake, McHenry, Winnebago | 63 min |
| Jun 19, 2:02 AM CDT | Special Marine Warning | LOT | 118 min | |
| Jun 19, 4:42 AM CDT | Special Marine Warning | LOT | 77 min | |
| Jun 19, 4:48 AM CDT | Severe Thunderstorm Warning | LOT | Cook, Lake | 24 min |
| Jun 19, 7:49 AM CDT | Severe Thunderstorm Warning | LOT | Boone, McHenry, Winnebago | 45 min |
| Jun 19, 8:01 AM CDT | Special Marine Warning | LOT | 89 min | |
| Jun 19, 8:31 AM CDT | Severe Thunderstorm Warning | LOT | Boone, McHenry | 47 min |
| Jun 19, 9:17 AM CDT | Flash Flood Warning | LOT | Boone, DeKalb, Kane, McHenry, Ogle, Winnebago | 4 hr |
| Jun 19, 9:31 AM CDT | Special Marine Warning | LOT | 119 min | |
| Jun 19, 9:35 AM CDT | Severe Thunderstorm Warning | LOT | Boone, Ogle, Winnebago | 70 min |
| Jun 19, 9:46 AM CDT | Severe Thunderstorm Warning | LOT | Cook, Lake | 29 min |
| Jun 19, 10:01 AM CDT | Severe Thunderstorm Warning | LOT | DuPage, Kane | 42 min |
| Jun 19, 10:03 AM CDT | Flash Flood Warning | LOT | Cook, DuPage, Lake | 4 hr |
| Jun 19, 10:04 AM CDT | River Flood Warning | LOT | Lake | 9 days |
| Jun 19, 10:10 AM CDT | River Flood Advisory | LOT | Cook | 2 hr |
| Jun 19, 10:12 AM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Lee, Ogle | 63 min |
| Jun 19, 10:28 AM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 47 min |
| Jun 19, 10:57 AM CDT | Special Marine Warning | LOT | 115 min | |
| Jun 19, 11:07 AM CDT | Severe Thunderstorm Warning | LOT | Cook, Kane, Lake, McHenry | 53 min |
| Jun 19, 11:23 AM CDT | Severe Thunderstorm Warning | LOT | Cook, DeKalb, DuPage, Kane | 67 min |
| Jun 19, 11:29 AM CDT | Special Marine Warning | LOT | 80 min | |
| Jun 19, 12:25 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage | 50 min |
| Jun 19, 12:27 PM CDT | River Flood Warning | LOT | Cook | 8 days |
| Jun 19, 1:08 PM CDT | Flash Flood Watch | LOT | Boone, DeKalb, DuPage, Ford, Grundy, Iroquois and 10 more | 8 hr |
| Jun 19, 2:13 PM CDT | River Flood Warning | LOT | Cook | 53 hr |
| Jun 19, 2:41 PM CDT | Special Marine Warning | LOT | 53 min | |
| Jun 19, 4:35 PM CDT | River Flood Advisory | LOT | Boone | 4 days |
| Jun 19, 5:36 PM CDT | Flash Flood Warning | LOT | Boone, DeKalb, Lee, Ogle, Winnebago | 6 hr |
| Jun 19, 5:46 PM CDT | Tornado Warning | LOT | Boone | 29 min |
| Jun 19, 5:49 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Ford, Grundy, Kane, Kendall, LaSalle and 2 more | 41 min |
| Jun 19, 6:00 PM CDT | Flash Flood Warning | LOT | Cook, DuPage, Kane, Lake, McHenry | 6 hr |
| Jun 19, 6:00 PM CDT | Severe Thunderstorm Warning | LOT | Ford, Iroquois, Livingston | 32 min |
| Jun 19, 6:03 PM CDT | Special Marine Warning | LOT | 87 min | |
| Jun 19, 6:05 PM CDT | Severe Thunderstorm Warning | LOT | Lake | 55 min |
| Jun 19, 6:12 PM CDT | Severe Thunderstorm Warning | LOT | Boone, DeKalb, Lee, Ogle, Winnebago | 63 min |
| Jun 19, 6:16 PM CDT | Tornado Warning | LOT | Ford, Iroquois | 35 min |
| Jun 19, 6:23 PM CDT | Special Marine Warning | LOT | 112 min | |
| Jun 19, 6:23 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DeKalb, DuPage, Ford, Grundy, Iroquois and 7 more | 52 min |
| Jun 19, 6:28 PM CDT | Severe Thunderstorm Warning | LOT | Boone, Lake, McHenry | 29 min |
| Jun 19, 6:38 PM CDT | Severe Thunderstorm Warning | LOT | DeKalb, Grundy, Kendall, LaSalle, Lee, Livingston | 67 min |
| Jun 19, 6:56 PM CDT | Severe Thunderstorm Warning | LOT | Cook, DuPage, Iroquois, Kankakee, Will | 94 min |
| Jun 19, 6:56 PM CDT | Severe Thunderstorm Warning | LOT | Boone, Cook, DeKalb, DuPage, Kane, Lake and 1 more | 43 min |
Nearby
Tornado Warnings in Illinois, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.